# SDR FDEA200904091244

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162151
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FALSE SPAR LOWER CHORD ANGLE CRACKED WBL 118 REPAIRED RT WING T/E SPAR LOWER CHORD ANGLE IAW FEDEX DRAWING SR27-57-038 REV C,  STD REWORK DRAWING INBD SPOILER SUPPORT BEAM CRACK REPAIR.
